Alert archive / Wyoming / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 16, NWS Riverton, WY

June 12, 2017Big Horn County, Johnson County, Washakie County, Wyoming

NWS Riverton, WY issued this severe thunderstorm warning at Jun 12, 2017, 3:27 PM MDT for Big Horn County, Johnson County, Washakie County, Wyoming. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2017, 3:27 PM MDT (21:27 UTC)
Expired
Jun 12, 2017, 4:00 PM MDT
In force
33 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Big Horn County, WY, Johnson County, WY, Washakie County, WY

The radar

The Riverton/Lander radar (KRIW), 165 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 2:45 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 9.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2017-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2017-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
956 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

796 
WUUS55 KRIW 122127
SVRRIW
WYC003-019-043-122200-
/O.NEW.KRIW.SV.W.0016.170612T2127Z-170612T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Riverton WY
327 PM MDT MON JUN 12 2017

The National Weather Service in Riverton has issued a

* Severe Thunderstorm Warning for...
  Western Johnson County in north central Wyoming...
  Southeastern Big Horn County in central Wyoming...
  Northeastern Washakie County in central Wyoming...

* Until 400 PM MDT

* At 326 PM MDT, a severe thunderstorm was located 8 miles southeast
  of Dullknife Reservoir, which is 22 miles northwest of Kaycee,
  moving north at 50 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* This severe thunderstorm will be near,
  Dullknife Reservoir around 335 PM MDT. 
  Powder River Pass around 345 PM MDT. 
  Meadowlark Lake around 350 PM MDT. 

Other locations impacted by this severe thunderstorm include Deer
Park Campground, Bull Creek Campground, Deer Haven Lodge, South Fork
Campground, Lake Point Campground, Middle Fork Campground, Circle
Park Campground, Tie Hack Campground, and Sourdough Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4384 10666 4373 10706 4428 10733 4443 10688
TIME...MOT...LOC 2126Z 160DEG 41KT 4394 10695 

HAIL...1.50IN
WIND...60MPH
 
$$

McDonald
2 follow-up statements
812 
WWUS55 KRIW 122147
SVSRIW

Severe Weather Statement
National Weather Service Riverton WY
347 PM MDT MON JUN 12 2017

WYC003-019-043-122200-
/O.CON.KRIW.SV.W.0016.000000T0000Z-170612T2200Z/
Johnson-Big Horn-Washakie-
347 PM MDT MON JUN 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR NORTHWESTERN JOHNSON...SOUTHEASTERN BIG HORN AND NORTHEASTERN
WASHAKIE COUNTIES...

At 347 PM MDT, a severe thunderstorm was located near Powder River
Pass, which is 21 miles southwest of Buffalo, moving north at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe storm will be near...
  Powder River Pass around 350 PM MDT. 

Other locations impacted by this severe thunderstorm include Deer
Park Campground, Bull Creek Campground, Deer Haven Lodge, South Fork
Campground, Lake Point Campground, Middle Fork Campground, Circle
Park Campground, Tie Hack Campground, Sourdough Campground and Lake
View Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Very heavy rainfall is occurring with this storm, and may lead to 
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4393 10669 4383 10711 4428 10733 4443 10688
TIME...MOT...LOC 2147Z 174DEG 49KT 4411 10700 

HAIL...1.00IN
WIND...60MPH
 
$$

McDonald
892 
WWUS55 KRIW 122157
SVSRIW

Severe Weather Statement
National Weather Service Riverton WY
357 PM MDT MON JUN 12 2017

WYC003-019-043-122207-
/O.EXP.KRIW.SV.W.0016.000000T0000Z-170612T2200Z/
Johnson-Big Horn-Washakie-
357 PM MDT MON JUN 12 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JOHNSON...
SOUTHEASTERN BIG HORN AND NORTHEASTERN WASHAKIE COUNTIES WILL EXPIRE
AT 400 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty 
winds and heavy rain are still possible with this thunderstorm on 
the highway over Powder River Pass.

A severe thunderstorm watch remains in effect until 1000 PM MDT for
central and north central Wyoming.

LAT...LON 4393 10669 4383 10711 4428 10733 4443 10688
TIME...MOT...LOC 2157Z 160DEG 41KT 4420 10705 

$$

McDonald

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 12:00 PM MDT, 3 hours 27 minutes earlier.

Area forecast discussion, Jun 12, 12:00 PM MDT, 3 hours 27 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
1200 PM MDT Mon Jun 12 2017

.SHORT TERM...Monday through Wednesday night

...A SEVERE WEATHER OUTBREAK LOOKS LIKELY ACROSS PORTIONS OF
NORTHERN AND CENTRAL WYOMING...

At this point, today may be shaping up to be one of the more
active severe weather days we have seen in a while. An
abnormally strong upper level low continues to move through the
Great Basin with a strong cold front moving across the area. The
models soundings are showing extremely steep lapse rates. CAPE
values are extremely high with the NAM showing over 2500 J/KG across
portions of Johnson and Natrona Counties with values close to 2000
J/KG even wrapping back into the Bighorn Basin with values over 1000
toward the Wind River Basin. Shear is also very impressive with 40
knots in many areas with enough to sustain storms and likely
produce some supercell storms. Lifted indices on some models fall as
low as minus 9 in portions of Natrona and Johnson Counties. Moisture
also appears ample in many areas to sustain storms. And one
additional thing, LCL levels are also rather low for this part of
the country, averaging around 5000 feet.

The Storm Prediction Center believes it as well. Approximately the
northern half of the County Warning area with the exception of West
of the Divide is under a slight risk. The enhanced risk is fairly
similar to yesterday, running east of the line from Buffalo to
Casper. And there is another unusual site, a moderate risk in
Wyoming. It is east of the county warning area but too close for
comfort, only over to around Douglas. At this point, with the large
amounts of shear along with tons of instability and low wet bulb
zero levels, the main threat looks to be large hail, especially
in the east could be very large, possibly over golfball size.
With the shear and lower LCL levels, tornadoes are also a
possibility. The best shear is over northern areas so the best
chance of one would be over Natrona or Johnson Counties. There is
a 5 percent area over the Bighorn Basin as well but I am not quite
confident to include those there at this time. We did add them to
the enhanced risk area however. In addition, we will always have
the threat of damaging wind with 50 to 55 knots of wind at 700
millibars at times. The greatest threat here would be in areas
where the dry slot can move in, maybe areas like the Wind River
Basin. However, the models can be shaky in pinpointing these. As a
result, we went with severe wording in most areas covered by the
slight risk except west of the Divide and added the "t" word,
tornadoes, to portions of Johnson and Natrona Counties. The most
likely time for the storms will be from around 2 pm to 9 pm with
the worst centered around 4 to 7 pm. Please stay alert today to
the weather this afternoon in these areas.

However, we have more to talk about. Across Sweetwater County and
the Rattlesnake Range, the dry slot should work it's way in. With
700 millibar winds of 50 to 55 knots and model guidance increasing
surface winds to 36 knots, we will upgrade the high wind watch to a
warning across Sweetwater County and the Green and Rattlesnake
Range. We will cancel the watch elsewhere, since there is still
much uncertainty on how far north the strong southerly flow and
drier air will mix out.

But, we have one more thing to talk about. We have had the "t" word,
tornadoes, and the "w" word, wind. And now for late tonight and into
Tuesday, we have to talk about the "s" word. Yes, there is a good
chance for snow in the higher elevations of the western mountains
above around 8000 feet. And there could even be some snow down to
the valley floors at times. However, with most of the snow falling
during the day and the high June sun angle, impacts on roads may be
minimal. There could be advisory level amounts in the mountains
however. For now, we will continue to SPS but an advisory may have
to be considered later today.

Quiet weather will return after that. Tuesday looks to be a cooler
day. However, with low heights hanging over the area there will
still be some showers and thunderstorms around. At this point, these
look to be much less severe. It will be a rather windy day however
with a tight pressure gradient remaining over the area 700 millibar
winds still rather strong. Wednesday at this point, looks mainly dry
with only isolated thunderstorms across the north with a shortwave
brushing by to the north.

.LONG TERM...Thursday through Monday

A Pacific jet stream will bring a fast zonal flow across the
northern Rockies through the weekend with upper ridge beginning to
amplify over western U.S. Sunday and Monday.  Overall, medium-range
models have trended slower of the this amplification of the ridge
over the west.

The zonal flow will bring several fast moving shortwaves brushing
across northern Wyoming along with chances of showers and afternoon-
evening thunderstorms.  These shortwaves are spaced about 24-30
hours apart, with low confidence in the specifics of timing.  The
main takeaway will a quasi-stationary frontal boundary across the
north that will make southward advances with each passing shortwave,
or almost on a daily basis.  The strongest push appears to be Friday
night and Saturday at this time where we bring slight chances of
showers and thunderstorms to near a Casper-Riverton line by Saturday
afternoon.  Otherwise, precipitation chances are mostly confined to
the northern mountains and far north.  Breezy and warm conditions
will prevail across the south through the extended period.  Model
trends in the 6-10 day timeframe are showing a further westward
position of mean ridge along the west coast with NW flow along and
east of the Divide.  So temperatures look to stay closer to normal
values into the start of Summer on Tuesday, June 20th.

&&

.AVIATION...18Z Issuance

As previously mentioned, the next 24 hours looks to be very busy
weather-wise across western and central WY.  First impact this
afternoon will be strong southerly wind across south central WY
moving northward into Upper Green River Basin and central WY as the
day progresses.  Second, thunderstorms are expected this afternoon
and evening over both northwest WY and north central WY.  The storms
over NW WY will combine with strong southerly wind to create strong
outflow gusts as well as small to moderate hail.  Several severe
thunderstorms are already moving through eastern ID.  North central
WY will see a potential for strong thunderstorms as well, combined
with a tornado threat due to low level veering and increased surface
moisture.  After 21-22Z, a westerly push will the shift the winds
starting in western WY at KBPI and move northeastward through the
area.  This westerly flow should transition the thunderstorms to
showers.  MVFR conditions in and around storms are highly likely.

After 06Z Tue, additional shower activity is expected to develop
over the west with snow levels dipping down to around 7000-7500
feet. Have indicated rain mixed with snow mainly at KJAC and
possibly at KPNA. Another westerly push is expected across the area
Tuesday between 12-18Z as the main cold front moves through the area
and enhances precipitation across western WY.  Expect conditions to
gradually improve then Wednesday evening as the low pressure system
lifts north.  Also expect higher elevations to be obscured after
03Z/Tue.

&&

.FIRE WEATHER...

A boundary across the area will keep the chance of a few showers and
thunderstorms in the forecast late today and this evening, with
gusty and erratic winds possible with any storm. Otherwise, expect
higher relative humidity today with temperatures fairly close to
what we saw yesterday. Winds should be lighter then the previous
couple of days outside of any shower or thunderstorm. Mixing and
smoke dispersal will range from fair to good in the basins to very
good to excellent in southern Wyoming and the normally windier
areas.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
High Wind Warning from noon today to 9 PM MDT this evening for
WYZ019-028>030.

&&

SHORT TERM...Hattings
LONG TERM...Meunier
AVIATION...McDonald
FIRE WEATHER...Hattings
Hazardous weather outlook, Jun 12, 2:18 AM MDT, 13 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Riverton WY
218 AM MDT Mon Jun 12 2017

WYZ001>020-022>030-131100-
Yellowstone National Park-Absaroka Mountains-Cody Foothills-
North Big Horn Basin-Southwest Big Horn Basin-
Southeast Big Horn Basin-Owl Creek and Bridger Mountains-
Bighorn Mountains West-Bighorn Mountains Southeast-
Northeast Johnson County-Southeast Johnson County-
Teton and Gros Ventre Mountains-Jackson Hole-
Wind River Mountains West-Wind River Mountains East-
Upper Wind River Basin-Wind River Basin-Lander Foothills-
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-Casper Mountain-Star Valley-
Salt River and Wyoming Ranges-Upper Green River Basin Foothills-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-East Sweetwater County-
218 AM MDT Mon Jun 12 2017

...Flood Warnings for the Green and Wind River Basins Continue
Through Mid-Week...

...High Wind Warning Until 9 PM This Evening for Southern
Wyoming...

...Severe thunderstorms are likely for much of northern and
central Wyoming...

This Hazardous Weather Outlook is for Western and Central
Wyoming.

.DAY ONE...Today and Tonight

Scattered thunderstorms will develop this afternoon. Some storms
will likely become severe this afternoon and evening with large
hail, damaging winds and even an isolated tornado possible. The
best chance of severe weather will be in Natrona and Johnson
Counties as well as the Big Horn Basin.

High winds are likely across portions of Sweetwater and
southeastern Fremont Counties.

Snow will move into the higher elevations late tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Tuesday...Heavy wet snowfall likely in the the northern and western
mountains, including Grand Teton and Yellowstone National Parks.
Snowfall, slick roads and limited visibility likely over mountain
passes. A few inches of snow possible in far west valleys Tuesday
morning. Very windy across southern and central areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be required today and tonight across
central Wyoming.

TEAM RIVERTON

In the hours before

Special weather statement, Jun 12, 1:29 PM MDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Riverton WY
129 PM MDT MON JUN 12 2017

WYZ011-020-122000-
Southeast Johnson County-Natrona County Lower Elevations-
129 PM MDT MON JUN 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JOHNSON AND
NORTHEASTERN NATRONA COUNTIES UNTIL 200 PM MDT...

At 127 PM MDT, Doppler radar was tracking a strong thunderstorm near
Teapot Rock, which is 27 miles north of Casper, moving north at 40
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Midwest and Edgerton around 150 PM MDT.

This includes Interstate 25 between mile markers 206 and 242.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4309 10631 4313 10664 4359 10652 4353 10609
TIME...MOT...LOC 1927Z 194DEG 35KT 4323 10642

McDonald
Special weather statement, Jun 12, 1:46 PM MDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Riverton WY
146 PM MDT MON JUN 12 2017

WYZ019-020-022-122015-
Green Mountains and Rattlesnake Range-Casper Mountain-Natrona County
Lower Elevations-
146 PM MDT MON JUN 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NATRONA COUNTY UNTIL
215 PM MDT...

At 146 PM MDT, Doppler radar was tracking a strong thunderstorm near
Bates Hole, which is 26 miles south of Casper, moving north at 45
mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This strong thunderstorm will be near...
  Bates Hole around 155 PM MDT.
  Mills, Red Butte, Paradise Valley, Emigrant Gap and Hogadon Ski
  Area around 215 PM MDT.

LAT...LON 4243 10635 4243 10667 4286 10666 4283 10623
TIME...MOT...LOC 1946Z 188DEG 38KT 4248 10652

McDonald
Special weather statement, Jun 12, 1:58 PM MDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Riverton WY
158 PM MDT Mon Jun 12 2017

WYZ026>029-122100-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-
Including the cities of La Barge, Big Piney, Farson, Kemmerer,
Cokeville, Rock Springs, and Green River
158 PM MDT Mon Jun 12 2017

Showers with isolated embedded thunderstorms will continue moving
to the north-northwest this afternoon. Wind gusts up to 50 mph
will be possible with these showers...as they quickly move across
the area. Brief heavy rain and small hail will also be possible.
Special weather statement, Jun 12, 2:09 PM MDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Riverton WY
209 PM MDT MON JUN 12 2017

WYZ020-122045-
Natrona County Lower Elevations-
209 PM MDT MON JUN 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL NATRONA COUNTY
UNTIL 245 PM MDT...

At 208 PM MDT, Doppler radar was tracking a strong thunderstorm near
Emigrant Gap, which is 12 miles west of Casper, moving north at 40
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Goldeneye Reservoir around 220 PM MDT.

LAT...LON 4279 10641 4281 10671 4329 10675 4327 10632
TIME...MOT...LOC 2008Z 183DEG 37KT 4289 10656

McDonald
Special weather statement, Jun 12, 2:44 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Riverton WY
244 PM MDT MON JUN 12 2017

WYZ011-020-122115-
Southeast Johnson County-Natrona County Lower Elevations-
244 PM MDT MON JUN 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JOHNSON AND
NORTHEASTERN NATRONA COUNTIES UNTIL 315 PM MDT...

At 243 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles northwest of Teapot Rock, which is 26 miles south of Kaycee,
moving north at 55 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This strong thunderstorm will be near...
  Kaycee around 310 PM MDT.

This includes Interstate 25 between mile markers 211 and 256.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 1000 PM MDT for
central and north central Wyoming.

LAT...LON 4317 10634 4319 10675 4371 10683 4375 10683
      4375 10617
TIME...MOT...LOC 2043Z 184DEG 49KT 4333 10659

McDonald
Special weather statement, Jun 12, 3:21 PM MDT, 6 minutes before
Special Weather Statement
National Weather Service Riverton WY
321 PM MDT MON JUN 12 2017

WYZ008>011-122145-
Southeast Johnson County-Bighorn Mountains Southeast-Northeast
Johnson County-Bighorn Mountains West-
321 PM MDT MON JUN 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSON AND
NORTHEASTERN WASHAKIE COUNTIES UNTIL 345 PM MDT...

At 320 PM MDT, Doppler radar was tracking a strong thunderstorm near
Mayoworth, which is 16 miles northwest of Kaycee, moving north at 40
mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Dullknife Reservoir around 335 PM MDT.
  Powder River Pass around 345 PM MDT.

Other locations impacted by this storm include South Fork
Campground, Sourdough Campground, Canyon Campground, Lost Cabin
Campground, Crazy Woman Campground,and Lower Doyle Creek Campground.

This includes Interstate 25 between mile markers 254 and 271.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 1000 PM MDT for
central and north central Wyoming.

LAT...LON 4372 10658 4362 10709 4424 10719 4431 10674
TIME...MOT...LOC 2120Z 166DEG 36KT 4388 10687

McDonald

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 6:20 PM MDTSpecial Weather StatementRIW25 min
Jun 11, 6:25 PM MDTSpecial Weather StatementRIWNatrona35 min
Jun 11, 6:59 PM MDTSevere Thunderstorm WarningRIWNatrona32 min
Jun 11, 7:05 PM MDTTornado WarningRIWNatrona25 min
Jun 11, 7:33 PM MDTSpecial Weather StatementRIWNatrona27 min
Jun 11, 7:35 PM MDTSpecial Weather StatementRIWFremont40 min
Jun 11, 7:39 PM MDTSevere Thunderstorm WarningRIWNatrona51 min
Jun 11, 7:45 PM MDTSpecial Weather StatementRIWSublette30 min
Jun 11, 7:57 PM MDTSpecial Weather StatementRIWFremont33 min
Jun 11, 8:19 PM MDTSpecial Weather StatementRIWSublette41 min
Jun 11, 8:24 PM MDTSpecial Weather StatementRIWHot Springs36 min
Jun 11, 8:28 PM MDTSpecial Weather StatementRIWNatrona32 min
Jun 11, 8:46 PM MDTSpecial Weather StatementRIWHot Springs29 min
Jun 11, 9:02 PM MDTSpecial Weather StatementRIW28 min
Jun 11, 9:11 PM MDTSpecial Weather StatementRIW49 min
Jun 11, 9:19 PM MDTSpecial Weather StatementRIWFremont26 min
Jun 11, 9:22 PM MDTSpecial Weather StatementRIWFremont23 min
Jun 11, 9:30 PM MDTSevere Thunderstorm WarningRIWFremont45 min
Jun 11, 9:47 PM MDTSpecial Weather StatementRIWJohnson43 min
Jun 11, 10:01 PM MDTSevere Thunderstorm WarningRIWJohnson27 min
Jun 11, 10:17 PM MDTSpecial Weather StatementRIW43 min
Jun 11, 10:27 PM MDTSpecial Weather StatementRIWWashakie48 min
Jun 11, 10:46 PM MDTSpecial Weather StatementRIWWashakie44 min
Jun 11, 11:22 PM MDTSpecial Weather StatementRIWWashakie38 min
Jun 11, 11:46 PM MDTSpecial Weather StatementRIWJohnson44 min
Jun 11, 11:51 PM MDTSpecial Weather StatementRIWHot Springs24 min
Jun 12, 2:06 AM MDTHigh Wind WarningRIWFremont, Lincoln, Natrona, Sublette, Sweetwater19 hr
Jun 12, 6:55 AM MDTSpecial Weather StatementRIW35 min
Jun 12, 11:11 AM MDTAreal Flood WarningRIWFremont47 hr
Jun 12, 1:29 PM MDTSpecial Weather StatementRIWNatrona31 min
Jun 12, 1:46 PM MDTSpecial Weather StatementRIWNatrona29 min
Jun 12, 2:09 PM MDTSpecial Weather StatementRIWNatrona36 min
Jun 12, 2:44 PM MDTSpecial Weather StatementRIW31 min
Jun 12, 3:21 PM MDTSpecial Weather StatementRIWJohnson24 min
Jun 12, 3:26 PM MDTWinter Weather AdvisoryRIWFremont, Hot Springs, Lincoln, Park, Sublette, Teton27 hr
Jun 12, 3:30 PM MDTSpecial Weather StatementRIW60 min
Jun 12, 3:46 PM MDTSpecial Weather StatementRIWTeton29 min
Jun 12, 3:55 PM MDTSpecial Weather StatementRIWBig Horn35 min
Jun 12, 3:58 PM MDTSpecial Weather StatementRIWPark32 min
Jun 12, 4:04 PM MDTSpecial Weather StatementRIWJohnson26 min
Jun 12, 4:06 PM MDTSpecial Weather StatementRIW24 min
Jun 12, 4:14 PM MDTSevere Thunderstorm WarningRIWBig Horn31 min
Jun 12, 4:32 PM MDTSpecial Weather StatementRIWSheridan28 min
Jun 12, 4:34 PM MDTSpecial Weather StatementRIWNatrona26 min
Jun 12, 4:40 PM MDTSpecial Weather StatementRIWPark35 min
Jun 12, 4:52 PM MDTSevere Thunderstorm WarningRIWJohnson, Natrona23 min
Jun 12, 4:53 PM MDTSpecial Weather StatementRIWPark22 min
Jun 12, 4:58 PM MDTTornado WarningRIWJohnson, Natrona32 min
Jun 12, 5:03 PM MDTSpecial Weather StatementRIWHot Springs27 min
Jun 12, 5:17 PM MDTSpecial Weather StatementRIW28 min
Jun 12, 5:23 PM MDTTornado WarningRIWJohnson37 min
Jun 12, 5:24 PM MDTSevere Thunderstorm WarningRIWPark36 min
Jun 12, 5:31 PM MDTSevere Thunderstorm WarningRIWPark17 min
Jun 12, 5:40 PM MDTTornado WarningRIWBig Horn, Hot Springs, Washakie35 min
Jun 12, 5:57 PM MDTTornado Warning Tornado observedRIWPark15 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.